# SDR ABXA030448

- Difficulty date: November 7, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 52,023 hours, 48,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105035
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB HAD 5 EACH CRACKS BETWEEN FS 945 AND 965.  REMOVED AND REPLACED SECTION OF CUSP WEB IAW DC-9 SRM 51-30-2, 51-30-1 AND 50-01.
